Been using afrin every night for years; one spray in each side. Anyway, I have had pretty servere panic attacks and shaking. I was wondering if it can be the afrin. I have stopped taking it since yesterday and I am concerned that I am going to have panic attacks for ever. Please let me know if anyone else has made it through the same problems?? I have also has 20 plus blood clots 2 years ago that the doctors have never figured out; can this be related? I don't have rebound problems with afrin; so I rationalized that I could still use it; pretty sad that I have not figured it out sooner. oh well, I am trying now. I just want the panic attacks to stop! Thanks
12 May 2011
I don't have facts for you, I just have personal experience. I have found that things containing chemicals can definitely affect our bodies when used for a long time. Can anyone tell you specifically about this product? Probably not, as I doubt it was tested this long, and it wasnt tested in YOUR body. Everyone is different, and are exposed to different chemicals and environments every day. So, what can it hurt? Rinse your sinuses out daily with a Neti-pot and give it a try without the Afrin. If your panic attacks lessen, then you will know. If they don't you may have found a way to live without some chemicals in your life. Best wishes!
12 May 2011
I have a very close friend like you she has need to use otc (such as afrin) daily, she saw one of our local specialists for ent he told her it was not a good idea for her to be using things like that on a daily basis, your doctor may approve but for safety sake I would approach your doctor and just tell him why you are doing what you are doing and point blank ask him if it can cause you any adverse effects, if he gives you the OK and you feel comfortable with the decision then that is the important thing, I want you to be safe, he may even be able to give you something thats safer and more effective. I hope I have helped, lots of caring compassionate folks on here and like me they want the best for you
12 May 2011
Of course using Afrin as along as you have can cause side effects. An old ENT , now retired told me of a better thing to do for a stuffy nose caused by my allergies. It was to use a Qtip, & put a small amount of vasoline on it , & place it as high as comfortable in each nostril before bedtime. You will be amazed at the results! It coats the sinus cavity to help prevent infection, & you can breathe again! Use a different tip for each nostril,(to prevent infection from one side to the other) & once up there & removed gently rub it in on the outside & go to bed. Good luck with this...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my dad has hypertension and panic attacks along with high blood pressure and I wanted to know would it work just for his panic attacks.
1 answer • 5 Jan 2011
I have had two panic attacks since beginning Viibryd about a month ago. Has anyone else experienced?
... panic attacks as a side effect? I have never had a panic attack before taking this medicine and I'm not sure if it's related or not. I ...
2 answers • 4 Mar 2012
... tubiligation that was done 5 yrs ago still same symptoms if not worst???
2 answers • 28 Jan 2013
Hi folks I had to open a new account because I've been through a rough couple of years. I forgot my?
Username and password. I recently started having panic attacks @ 4am. They were so bad I thought I was having a heart attack. I started on 2-4 mg ...
4 answers • 2 Sep 2013
Two months ago I went for a MRI and within 30 seconds of being inside the machine I had my first ever panic attack. Over the next two months I have ...
3 answers • 30 Oct 2013